# SDR UPS97221890

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Corroded
- Location: Nr 5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, EVIDENCE OF CORROSION ON NR 5 FLAP TRACK FWD ATTACH CASTING ON WING.  CORROSION REMOVED IAW SRM 51-10-6.  HFEC PER NDT PT6 51-00-00 F13 AND MPI PER BS6072 CARRIED OUT, NO FURTHER CORROSION.  REPAIR CARRIED OUT PER BOEING INSTRUCTIONS, REF UPS ENGINEERING FILE NR 727-57-1773.
